The integral cohomology ring of E7/T

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)303-321
Number of pages19
JournalKyoto Journal of Mathematics
Volume41
Issue number2
Publication statusPublished - 2001
Externally publishedYes

Fingerprint

Cohomology Ring

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The integral cohomology ring of E7/T. / Nakagawa, Masaki.

In: Kyoto Journal of Mathematics, Vol. 41, No. 2, 2001, p. 303-321.

Research output: Contribution to journalArticle

@article{decac6b94c7a46f19553e92e014b72cf,
title = "The integral cohomology ring of E7/T",
author = "Masaki Nakagawa",
year = "2001",
language = "English",
volume = "41",
pages = "303--321",
journal = "Journal of Mathematics of Kyoto University",
issn = "0023-608X",
publisher = "Kyoto University",
number = "2",

}

TY - JOUR

T1 - The integral cohomology ring of E7/T

AU - Nakagawa, Masaki

PY - 2001

Y1 - 2001

UR - http://www.scopus.com/inward/record.url?scp=0035567163&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035567163&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0035567163

VL - 41

SP - 303

EP - 321

JO - Journal of Mathematics of Kyoto University

JF - Journal of Mathematics of Kyoto University

SN - 0023-608X

IS - 2

ER -